# SDR 9706071159

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ABH7653505
- Condition: Bent
- Location: Nr 3 Throttle
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, ALL THE GEAR RED UNSAFE LIGHTS ILLUMINATED.  FOLLOWED COM PROCEDURE AND VERIFIED GEAR UP AND LOCKED.  FLIGHT PROCEEDED TO PHX.  MAINTENANCE REPLACED THE THROTTLE SWITCHES S1-342.
